International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 5, Part B

Prime ideals and ideal symmetry in near- rings


Author(s): Ashok Kumar Pandey

Abstract: The most interesting and active field of current research in mathematics is theory of near- ring due to its wide application in coding theory, group theory, geometry, cryptography and block- designing etc. Near rings are one of the generalized structure of rings. Modern ring theory has very active mathematical discipline and studying rings in their own right. In this paper we study about 3- prime ideals and radicals in a Near-ring. Also, we study about 3- prime ideal and ideal symmetry in a Near-ring and its inter relationship between them.

Pages: 140-142 | Views: 254 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Ashok Kumar Pandey. Prime ideals and ideal symmetry in near- rings. Int J Stat Appl Math 2019;4(5):140-142.
Call for book chapter
International Journal of Statistics and Applied Mathematics